Consistency of least squares estimators of AR(2) Model
DOI:
https://doi.org/10.24297/jam.v10i6.1733Abstract
In this paper, ordinary least squares (OLS) method will be used to estimate the parameters of the auto-regressive model without constant of order two. Moreover, the convergence in probability (the consistency property) of the estimates is proved.
Downloads
Downloads
Additional Files
Published
2015-05-20
How to Cite
ahmed, ahmed, El-Sayed, S., & Issa, M. (2015). Consistency of least squares estimators of AR(2) Model. JOURNAL OF ADVANCES IN MATHEMATICS, 10(6), 3562–3566. https://doi.org/10.24297/jam.v10i6.1733
Issue
Section
Articles
License
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.